# SDR SWAA001056

- Difficulty date: June 8, 2000
- Submitted: June 16, 2000
- Operation: Air carrier
- Aircraft: N513SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24190
- Aircraft time: 29,811 hours, 29,787 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Part number: D31354
- Condition: Out Of Position
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND AFT SERVICE DOOR EVACUATION SLIDE PRESS IND OUT OF VIEW.  REPOSITIONED SLIDE PER MM.
